CERTAIN NEW HERMITE-HADAMARD TYPE INEQUALITIES FOR CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS


SET E., ÖZDEMİR M. E. , Korkut N.

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol.68, no.1, pp.61-69, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1501/commua1_0000000891
  • Title of Journal : Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics
  • Page Numbers: pp.61-69

Abstract

The object of this paper is to obtain certain Hermite-Hadamard type integral inequalities involving general class of fractional integral operators and the fractional integral operators with exponential kernel by using harmonically convex functions.